| Model Number |
PED2-400-18 |
| Medical Device Problem Codes |
Material Deformation (2976); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that a pipeline failed to open and was damaged.The patient was undergoing surgery for treatment of an amorphous, unruptured c6 aneurysm with a max diameter of 2.3mm and a 1.5mm neck diameter.The landing zone was 3.6mm distally and 4.2mm proximally.It was noted the patient's vessel tortuosity was minimal.Dapt (dual antiplatelet treatment) was administered.The angiographic result post procedure showed slowed blood flow.It was reported that during the aneurysm surgery, after the stent was pushed to go upper to the right position, the angle of the developing coil at the tip end was abnormal.When the stent was deployed, the tip end did not open well.After being retrieved twice and adjusted, it still did not open well.It was withdrawn from the body.The stent was slightly deformed.The stent was replaced and the surgery ended successfully.The pipeline was used for an indication that is approved (on-label).The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that the part of the distal end close to the proximal end failed to open.The pipeline had not been placed in a vessel bend when it failed to open.